RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rutkas, Anatolij Georgievich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 10

Number of views:
This page:1043
Abstract pages:1648
Full texts:503
References:124

http://www.mathnet.ru/eng/person19715
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205806

Publications in Math-Net.Ru
2017
1. L. A. Vlasenko, A. G. Rutkas, “Optimal Control of Undamped Sobolev-Type Retarded Systems”, Mat. Zametki, 102:3 (2017),  323–338  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 297–309  isi  scopus
2015
2. L. A. Vlasenko, A. G. Rutkas, A. A. Chikrii, “On a differential game in an abstract parabolic system”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  26–40  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 254–269  isi  scopus
2014
3. L. A. Vlasenko, A. G. Rutkas, “On a Class of Impulsive Functional-Differential Equations with Nonatomic Difference Operator”, Mat. Zametki, 95:1 (2014),  37–49  mathnet  mathscinet  elib; Math. Notes, 95:1 (2014), 32–42  isi  scopus
1996
4. L. A. Vlasenko, A. G. Rutkas, “Uniqueness and approximation theorems for a degenerate operator-differential equation”, Mat. Zametki, 60:4 (1996),  597–601  mathnet  mathscinet  zmath  elib; Math. Notes, 60:4 (1996), 445–449  isi
1993
5. L. A. Vlasenko, A. G. Rutkas, “Solvability and completeness for an electrodynamic system that is not of Kovalevskaya type”, Mat. Zametki, 53:1 (1993),  138–140  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 96–97  isi
1991
6. I. T. Zaretskaya, A. G. Rutkas, “Controllable and minimal realizations of holomorphic functions in a space with an indefinite metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  74–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 71–73
1989
7. A. G. Rutkas, “Classification and properties of solutions of the equation $Ax'+Bx=f(t)$”, Differ. Uravn., 25:7 (1989),  1150–1155  mathnet  mathscinet  zmath; Differ. Equ., 25:7 (1989), 809–813
1976
8. A. G. Rutkas, “Properties of the scattering and transfer functions for waves in structures with prescribed geometry”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  38–40  mathnet  mathscinet  zmath
9. A. G. Rutkas, “On the theory of characteristic functions of linear operators”, Dokl. Akad. Nauk SSSR, 229:3 (1976),  546–549  mathnet  mathscinet  zmath
1975
10. A. G. Rutkas, “The Cauchy problem for the equation $Ax'(t)+Bx(t)=f(t)$”, Differ. Uravn., 11:11 (1975),  1996–2010  mathnet  mathscinet  zmath

2014
11. V. Bondarenko, M. Chernikov, I. Chueshov, M. Dokuchaev, Yu. Drozd, S. Favorov, V. Gordevskiy, V. Kirichenko, M. Komarnitskiy, V. Korobov, I. Kozhukhov, V. Lysytsia, S. Ovsienko, A. Petravchuk, A. Rutkas, V. Sushchansky, Ya. Sysak, A. Yampolskiy, G. Zholtkevich, A. Zhuchok, Yu. Zhuchok, “Boris Novikov (01.03.1946 – 30.03.2014)”, Algebra Discrete Math., 18:1 (2014),  C–F  mathnet
2007
12. V. K. Dubovoi, V. A. Zolotarev, A. A. Yantsevich, A. G. Rutkas, “Mikhail Samuilovich Livshits (04.07.1917–30.03.2007)”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007),  490–495  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019